The expressive power of binary submodular functions. / Zivný, Stanislav; Cohen, David A.; Jeavons, Peter G.

In: Discrete Applied Mathematics, Vol. 157, No. 15, 2009, p. 3347-3358.

Research output: Contribution to journalArticlepeer-review

Published
Original languageEnglish
Pages (from-to)3347-3358
Number of pages12
JournalDiscrete Applied Mathematics
Volume157
Issue number15
DOIs
Publication statusPublished - 2009
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 1396412